Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Passing tight stools. Developed gasteritis with diaahorea and bloated stomach. Prescribed cyclopam and pantacid. Suggest diet and medication?

User rating for this question
Answered by

Practicing since : 2000
Answered : 339 Questions
hi doctor,
This is XXXXXXX from bangalore,actually the current problem wat i facing is tight stools,how do i get rid of this
last week i had pizza, because of which i developed gasteritis with diaahorea and bloat tummy, tight stomach, so consulted a gastroenterologist,he diagonsed it as gastric and gave cyclopam, pantacid,VSL#3,loperanide[low dosage],my diahorrea stopped and gasteric prob got cleared. but now i have developed tight stool,it is happening once in two days, never faced such prob ever. Can u please suggest on medication and food intake for this

regards, XXXXXXX
Posted Sun, 23 Jun 2013 in Digestion and Bowels
Answered by Dr. Poorna Chandra K.S 12 hours later
Hi XXXXXXX and thanks for contacting XXXXXXX
The cyclopam and loperamide that you received as part of treatment of diarrhoea has lead to tight stools as they are antimotility drugs.
A high fibre diet may help you to address this issue. Try salads, sprouts and oats initially. If it doesn't help then you can try isapghul hust supplementation.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor